Skip to content

Power-Law Distributions in Empirical Data

Clauset, A., Shalizi, C. R., & Newman, M. E. J. (2009). Power-Law Distributions in Empirical Data. SIAM Review, 51(4), 661-703.

Type
Journal article
Intellectual base
Primary research
Year
2009
Volume
51
Issue
4
Pages
661-703
DOI
10.1137/070710111
DOI registrant
Society for Industrial & Applied Mathematics
Link
https://doi.org/10.1137/070710111
Cited from
mathematics, physics

Cited by

6 citations across 6 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 6 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:5cc1aa9f3d30 · see in the full table